# SDR SWIA2021080560034

- Difficulty date: June 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE INTERCOSTAL BETWEEN FS 394 AND FS 409, AND BETWEEN STRINGER 27 AND 26L, COMMONLY REFERED TO AS STRINGER 27L, HAS CORROSION ALONG ITS LOWER ATTACH FLANGE.     (C-CHECK RO 8/1/2021)     INSTALLED NEW INTERCOSTAL BETWEEN STGR 27-26L FS 394 TO FS 409 REF DWG 601R31049 REV D, CRJ-200 SRM 51-42-21 AND CRJ-200 SRM 51-42-06 . COMPLIED WITH 51-900-1003-SKY AMD SEE CONTINUATION CARD FOR DETAILS
